# SDR AUS20031076

- Difficulty date: October 24, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FIRE DETECTOR SYSTEM INOPERATIVE.
